View Our Services
Open Menu
+

CALL TODAY! (310) 443-5273

 
 

Tyndall effect under the eyes

May 25, 2012
Dr Rivkin,
I had Restylane injected in September of 2009 and experienced the probably Tyndall effect of blue color to my smile lines. Would having the hyaluronidase injected still help or is it a lost cause? There is no longer any product that I can feel in the tissue?
S.M. in Texas

As long as you can see a Tyndall effect (bluish discoloration of the skin caused by a clear filler like Restylane or Juvederm being injected underneath thin skin), you can inject Hyaluronidase. It's OK if you can't feel the filler. Don't forget, that Restylane will last for years in the tear troughs. The enzyme will be effective.

Latest News and Reviews

Latest News and Reviews

Warning!

This gallery contains graphic content. Are you sure you want to proceed?

Warning!

This gallery contains graphic content. Are you sure you want to proceed?